# SDR AALA20001110

- Difficulty date: July 3, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS FROM ROW 1 TO ROW 6 INOPERATIVE.  REPLACED EMERGENCY EXIT ESCAPE PATH LIGHT STRIP.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
